Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 34, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Apr 26, 2016, 6:46 PM CDT for Nuckolls County, Thayer County, Nebraska; Jewell County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 6:46 PM CDT (23:46 UTC)
- Expired
- Apr 26, 2016, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Jewell County, KS, Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 59 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:07 PM CDT | HAIL 1.75 | 2 Ne Hardy, NE | PUBLIC REPORT OF HAIL TO THE SIZE OF GOLF BALLS. |
| Apr 26, 7:24 PM CDT | HAIL 1 | Formoso, KS | TRAINED SPOTTER REPORTS HAIL UP TO THE SIZE OF QUARTERS IN FORMOSO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:12 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
949
WUUS53 KGID 262346
SVRGID
KSC089-NEC129-169-270030-
/O.NEW.KGID.SV.W.0034.160426T2346Z-160427T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
646 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
EASTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
WESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 730 PM CDT
* AT 645 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CARLETON TO NEAR RUSKIN TO NEAR HARDY TO NEAR
JEWELL. INDIVIDUAL STORMS WITHIN THE LINE WERE MOVING NORTHEAST AT
40 MPH...BUT THE LINE ITSELF WAS NEARLY STATIONARY.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUPERIOR...MANKATO...DESHLER...JEWELL...DAVENPORT...BRUNING...HARDY...
RUSKIN...FORMOSO...CARLETON...BYRON...OAK...RANDALL...BELVIDERE...WEBBER...
NORA...MONTROSE AND LOVEWELL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9772 4000 9793 3964 9793 3957 9797
3957 9837 4011 9810 4033 9787 4035 9784
4034 9749
TIME...MOT...LOC 2345Z 212DEG 34KT 4036 9765 4015 9781 3999 9795 3962
9817
HAIL...1.75IN
WIND...60MPH
$$
PFANNKUCH2 follow-up statements
217
WWUS53 KGID 262359
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
659 PM CDT TUE APR 26 2016
KSC089-NEC129-169-270030-
/O.CON.KGID.SV.W.0034.000000T0000Z-160427T0030Z/
JEWELL KS-NUCKOLLS NE-THAYER NE-
659 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN JEWELL...EASTERN NUCKOLLS AND WESTERN THAYER COUNTIES...
AT 658 PM CDT...A BROKEN LINE OF SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CARLETON TO NEAR HARDY TO NEAR
JEWELL...MOVING SOUTHWEST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUPERIOR...MANKATO...DESHLER...JEWELL...DAVENPORT...BRUNING...HARDY...
RUSKIN...FORMOSO...CARLETON...BYRON...OAK...RANDALL...BELVIDERE...WEBBER...
NORA...MONTROSE AND LOVEWELL STATE PARK.
WITHIN THE WARNING AREA...THERE ARE CURRENTLY THREE MAIN AREAS OF
CONCERN FOR SEVERE WEATHER...ONE NEAR CARLETON...ANOTHER NEAR
HARDY...AND ANOTHER NEAR JEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9772 4000 9793 3964 9793 3957 9797
3958 9832 4011 9810 4033 9787 4035 9784
4034 9749
TIME...MOT...LOC 2358Z 052DEG 12KT 4024 9774 4006 9791 3970 9813
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
PFANNKUCH996
WWUS53 KGID 270016
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
716 PM CDT TUE APR 26 2016
KSC089-NEC129-169-270030-
/O.CON.KGID.SV.W.0034.000000T0000Z-160427T0030Z/
JEWELL KS-NUCKOLLS NE-THAYER NE-
716 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN JEWELL...SOUTHEASTERN NUCKOLLS AND SOUTHWESTERN THAYER
COUNTIES...
AT 714 PM CDT...A BROKEN LINE OF SEVERE THUNDERSTORMS WAS LOCATED
ALONG A LINE EXTENDING FROM NEAR DESHLER TO HARDY TO NEAR
JEWELL...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. IN ADDITION...AT 707 PM CDT...THE PUBLIC
REPORTED GOLF BALL SIZE HAIL TWO MILES NORTHEAST OF HARDY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUPERIOR...DESHLER...JEWELL...HARDY...RUSKIN...FORMOSO...BYRON...RANDALL...
WEBBER...MONTROSE AND LOVEWELL STATE PARK.
WITHIN THE WARNING AREA...THERE ARE CURRENTLY TWO MAIN AREAS OF
CONCERN FOR SEVERE WEATHER...ONE SOUTHWEST OF DESHLER...AND
ANOTHER BETWEEN JEWELL AND FORMOSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9772 4000 9793 3964 9793 3957 9797
3958 9826 4008 9802 4022 9783 4021 9771
4018 9761
TIME...MOT...LOC 0014Z 213DEG 18KT 4020 9771 4001 9793 3971 9808
HAIL...1.75IN
WIND...60MPH
$$
PFANNKUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:33 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 26, 6:33 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CDT TUE APR 26 2016 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 229 PM CDT TUE APR 26 2016 FOCUS OF THE FORECAST TODAY HAS BEEN THE IMPENDING LOW PRESSURE SYSTEM AND WARM FRONT SITTING ON THE SOUTHERN PERIPHERY OF THE LOCAL FORECAST AREA. AS OF 2 PM CDT...THIS LOW AND WARM FRONT HAS NOT MADE MUCH PROGRESS NORTHWARD AS SATELLITE IMAGERY CONTINUES TO SHOW LOW LEVEL CLOUDS WRAPPING AROUND THIS LOW ACROSS OUR LOCAL PORTIONS OF NORTH CENTRAL KANSAS...WITH STRONG SOUTHERLY FLOW IN THE MID-LEVELS OF THE ATMOSPHERE ALSO EVIDENT. AS A RESULT...AMPLE SHEAR COMBINED WITH BUILDING INSTABILITY SHOULD COMBINE TO PRODUCE RAPID AND INTENSE THUNDERSTORM DEVELOPMENT OVER THE NEXT COUPLE OF HOURS...MAINLY AFTER 4 PM. SHORT TERM GUIDANCE THE PAST FEW HOURS HAS SEEMINGLY BEEN GETTING A BETTER HANDLE ON THINGS...WITH FOCUS OF SHOWER AND THUNDERSTORM DEVELOPMENT INITIATING ACROSS OUR NORTH CENTRAL KANSAS COUNTIES AND PROPAGATING NORTHWARD DURING THE EVENING HOURS. WITH THE LATEST HRRR/RAP/NAM COMING INTO BETTER ALIGNMENT...CONFIDENCE IS INCREASING THAT THE FOCUS OF THIS ACTIVITY WILL GENERALLY BE ACROSS OUR EASTERN HALF OF THE LOCAL FORECAST AREA...WITH THE GREATEST TORNADO THREAT IN THE NEWLY ISSUED TORNADO WATCH. THAT SAID...WITH AMPLE INSTABILITY...THE ENTIRE AREA WILL EVENTUALLY HAVE A CHANCE FOR SEVERE WEATHER...WITH THE THREAT TRANSITIONING FROM MORE OF A TORNADIC AND HAIL CONCERN INITIALLY...TO A HAIL AND WIND THREAD AS THE EVENING WEARS ON. AS THE LOW THEN SHIFTS EAST ON WEDNESDAY...EXPECT COOLER AIR TO FILTER IN FROM THE NORTH AND FOR MORE ISOLATED THUNDERSTORM ACTIVITY ON THE BACKSIDE OF THE DEPARTING LOW. WITH THE SEVERE WEATHER THREAT THIS AFTERNOON AND EVENING...LOCAL RESIDENTS ARE URGED TO REMAIN WEATHER AWARE...AND RAPID STORM DEVELOPMENT AND A MODERATE RISK FOR SEVERE WEATHER IS EXPECTED. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 229 PM CDT TUE APR 26 2016 AT THE START OF THE LONG TERM PERIOD WEDNESDAY NIGHT/THURSDAY...MAIN CONCERN REMAINS WITH THE LINGERING EFFECTS OF THE MAIN UPPER LEVEL LOW PRESSURE SYSTEM. SOME SLIGHT DIFFERENCES BETWEEN MODELS WITH THE PLACEMENT...WITH THE GFS BEING A BIT FURTHER N/NW THAN OTHER MODELS. HAVE LINGERING POPS WEDNESDAY NIGHT THANKS TO MOISTURE WRAPPING AROUND THE BACKSIDE OF THE LOW....WITH SOME QUESTION AS WE GET INTO THE DAYTIME THURSDAY. CURRENT FORECAST REMAINS DRY...BUT SOME CONCERN REMAINS WITH A FEW SHOWERS HANGING ON ACROSS FAR NRN PORTIONS OF THE CWA. WILL SEE HOW UPCOMING MODELS TREND. OTHERWISE...THE REMAINDER OF THE CWA IS EXPECTED TO BE DRY AS UPPER LEVEL SHORTWAVE RIDGING SLIDES THROUGH AHEAD OF ANOTHER LOW DIGGING INTO THE SWRN CONUS. LOOKING AT THURSDAY NIGHT THROUGH MONDAY...PRECIPITATION CHANCES CONTINUE THROUGH THIS PERIOD. THAT SWRN CONUS UPPER LOW WILL SLIDE INTO THE FOUR CORNERS REGION BY FRIDAY MORNING...AND LOOKS TO REMAIN PROGRESSIVE...BY SAT MORNING HAS EMERGED OUT OF THE ROCKIES. MODELS HAVE SOME DIFFERENCES WITH HOW FAR N/S IT COMES OUT ON THE PLAINS...BUT TIMING IS FAIRLY SIMILAR. INCREASED LARGER SCALE LIFT OUT AHEAD OF AND WITH THE SYSTEM KEEP POPS IN THE FORECAST. AT THIS POINT...MODELS NOT SHOWING A LOT IN THE WAY OF INSTABILITY...SO HAVE ISOLATED THUNDER OR JUST SHOWERS GOING. AS FAR AS TEMPERATURES GO...EXPECTING A COOLER PERIOD...WITH CURRENT FORECAST HIGHS GENERALLY BELOW AVERAGE FOR THIS TIME OF YEAR /WHICH IS ROUGHLY IN THE MID 60S TO NEAR 70/. FRIDAY CURRENTLY THE COOLEST DAY...WITH SOME MODELS SUGGESTING WRN LOCATIONS MAY STRUGGLE TO GET ABOVE 50 DEGREES. OTHERWISE...MID 50S TO LOWER 60S THE GENERAL STORY FOR HIGHS. && .AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 610 PM CDT TUE APR 26 2016 DETERIORATING CONDITIONS ARE EXPECTED AT BOTH TERMINALS THIS EVENING. EXPECT A FAIRLY TIGHT PRESSURE GRADIENT IN PLACE NORTH OF THE WARM FRONT...CURRENTLY NEAR THE NE/KS STATE LINES...TO RESULT IN CONTINUED GUSTY NORTHEASTERLY WINDS OVER THE NEXT FEW HOURS...BEFORE THEY SUBSIDE A BIT AS THE AFOREMENTIONED WARM FRONT BEGINS TO LIFT A BIT FURTHER NORTH AND THE GRADIENT WEAKENS FURTHER. AT THE SAME TIME...EXPECT SHRA AND TSRA DEVELOPMENT TO CONTINUE TO INTENSIFY...SOME OF WHICH WILL BE SEVERE THROUGH THE EVENING HOURS. HAIL AND GUSTY ERRATIC WINDS ARE THE PRIMARY CONCERNS WITH THESE STORMS THROUGH ABOUT MIDNIGHT. LOWER CEILING WILL FILL IN BEHIND THIS SYSTEM OVERNIGHT...WITH NEAR LIFR OR LIFR CONDITIONS EXPECTED AT BOTH TERMINALS BY 17/12Z. SOME IMPROVEMENT IN CEILING TO MVFR LEVELS IS EXPECT BY MIDDAY TOMORROW...WITH VERY STRONG NORTHWESTERLY WINDS BEHIND THE SURFACE LOW EXPECTED MOST OF THE DAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ROSSI LONG TERM...ADP AVIATION...ROSSI
Hazardous weather outlook, Apr 26, 3:22 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 322 PM CDT TUE APR 26 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 270830- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 322 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BECOME MORE NUMEROUS AND POTENTIALLY SEVERE DURING THE LATE AFTERNOON THROUGH EVENING HOURS ACROSS MUCH OF THE LOCAL FORECAST AREA. WHILE A SEVERE THUNDERSTORM CANNOT BE RULED OUT AT ANY PARTICULAR LOCATION...THE GREATEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS AREAS GENERALLY SOUTH OF INTERSTATE 80 AND EAST OF HIGHWAY 183 DURING THE EVENING HOURS...WHERE A TORNADO WATCH IS CURRENTLY IN EFFECT. IN ADDITION TO THE THREAT FOR TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BOTH BE POSSIBLE. THERE IS ALSO THE POTENTIAL FOR HEAVY RAINFALL WITH THESE THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK AREA DURING THE DAY ON WEDNESDAY...AND AGAIN THURSDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN THE HOURS OF 4 PM AND MIDNIGHT TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS ROSSI/ADP
In the hours before
Special weather statement, Apr 26, 6:21 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
621 PM CDT TUE APR 26 2016
NEZ075-076-085-086-270000-
CLAY NE-WEBSTER NE-ADAMS NE-NUCKOLLS NE-
621 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NUCKOLLS...SOUTHWESTERN
CLAY...EASTERN WEBSTER AND EASTERN ADAMS COUNTIES UNTIL 700 PM CDT...
AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROSEMONT...OR 21 MILES SOUTH OF HASTINGS...MOVING NORTH AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GLENVIL...LAWRENCE...GUIDE ROCK...TRUMBULL...INLAND...COWLES AND ROSEMONT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
KANSAS...AND SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9826 4000 9853 4070 9829 4070 9828
4051 9812
TIME...MOT...LOC 2321Z 194DEG 37KT 4029 9833
HEINLEINLocal storm report, Apr 26, 6:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL 7 ENE HUBBELL 40.05N 97.37W
04/26/2016 E0.88 INCH THAYER NE PUBLIC
PUBLIC REPORT OF HAIL UP TO THE SIZE OF NICKELS FOR ABUOT
10 MINUTES.
&&
REEDLocal storm report, Apr 26, 6:24 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
624 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 7 S SUTTON 40.51N 97.86W
04/26/2016 M0.88 INCH CLAY NE TRAINED SPOTTER
DIME TO NICKLE SIZED HAIL FROM TRAINED SPOTTER.
&&
PBEDALocal storm report, Apr 26, 6:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
627 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 6 ESE CLAY CENTER 40.49N 97.95W
04/26/2016 E1.00 INCH CLAY NE CO-OP OBSERVER
NICKEL TO QUARTER SIZE HAIL.
&&
ADPLocal storm report, Apr 26, 6:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
629 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 3 N INLAND 40.63N 98.23W
04/26/2016 E1.00 INCH CLAY NE STORM CHASER
DIME TO QUARTER SIZE HAIL ONGOING.
&&
ADPLocal storm report, Apr 26, 6:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 7 S SUTTON 40.51N 97.86W
04/26/2016 M1.00 INCH CLAY NE TRAINED SPOTTER
NICKLE TO QUARTER SIZED HAIL
&&
PBEDAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:49 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 41 min |
| Apr 26, 3:20 AM CDT | Special Weather Statement | GID | Webster | 40 min |
| Apr 26, 3:27 AM CDT | Severe Thunderstorm Warning | GID | Webster | 33 min |
| Apr 26, 3:30 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 34 min |
| Apr 26, 4:24 AM CDT | Special Weather Statement | GID | Thayer | 51 min |
| Apr 26, 4:38 AM CDT | Special Weather Statement | GID | Thayer | 52 min |
| Apr 26, 4:42 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 23 min |
| Apr 26, 5:32 AM CDT | Special Weather Statement | GID | Thayer | 28 min |
| Apr 26, 5:33 AM CDT | Special Weather Statement | GID | Thayer | 27 min |
| Apr 26, 5:43 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 47 min |
| Apr 26, 4:31 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 29 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 26 min |
| Apr 26, 5:32 PM CDT | Special Weather Statement | GID | Clay | 43 min |
| Apr 26, 5:36 PM CDT | Severe Thunderstorm Warning | GID | Clay | 39 min |
| Apr 26, 5:40 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 35 min |
| Apr 26, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 36 min |
| Apr 26, 6:06 PM CDT | Tornado Warning | GID | Nuckolls, Thayer | 24 min |
| Apr 26, 6:16 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 29 min |
| Apr 26, 6:17 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 43 min |
| Apr 26, 6:21 PM CDT | Special Weather Statement | GID | Webster | 39 min |
| Apr 26, 6:30 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 45 min |
| Apr 26, 6:42 PM CDT | Areal Flood Advisory | GID | Fillmore, Nuckolls, Thayer | 4 hr |
| Apr 26, 2:29 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 46 min |
| Apr 26, 3:03 AM CDT | Severe Thunderstorm Warning | GID | Jewell | 27 min |
| Apr 26, 3:32 AM CDT | Severe Thunderstorm Warning | GID | Jewell | 27 min |
| Apr 26, 4:22 PM CDT | Special Weather Statement | GID | Jewell | 23 min |
| Apr 26, 6:00 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.